71.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Radiotherapy - Late Side Effects

1 REPLY 1
ZoeK_BCN
Community Manager

Re: Radiotherapy - Late Side Effects

Hi Angie55,

Thank you for your post.

I hope my response will help our members to see your question and share their experience.

Please remember, for any clinical questions, our breast care nurses are here and happy to talk things through.

Best wishes,

Zoe

Angie55
Member

Radiotherapy - Late Side Effects

Hello Everyone.

It has been a long time since I posted. I was diagnosed with BC in 2014, had a lumpectomy & Radiotherapy & was put on Anastrozole, which I have tolerated very well.

On Christmas Eve I discovered a lump in the same breast. I had to wait until doctors were open again and had the usual 2 week referral a very anxious time as you all will know.

My appointment was yesterday, was examined, had mammogram & a scan. It would appear that after 8 years the lump/thickening was due to my radiotherapy. Does anyone have any treatments that they use for this.

Sending positive thoughts to you all.